# SDR SCNA20230830219

- Difficulty date: August 15, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N840SY
- Make and model: Boeing 737-8
- Aircraft serial: 42084
- Aircraft time: 16,537 hours, 6,570 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: 147A8540U7
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT J/C 802770 NR 00100: *** CORROSION *** AFT WET AREA HAS CORROSION ON INNER CHORD AT STA 947 LBL 55 WL 108 (MARKED). - - - RESOLUTION:  EVALUATED CORRSION ON INNER CHORD BS 947 LBL 55 WL 108 AND FOUND IT TO BE OUT OF LIMITS PER B737 SRM 53-70-15-1A-1. REMOVED AND REPLACED INNER CHORD PER B737 SRM 51-40-02 AND BOEING DRAWING 147A8501 REV -.
